# SDR FDEA201803250776

- Difficulty date: March 25, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB3967515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER DOUBLER XOS 900 LEADING EDGE SKIN,  FOUND CRACKED FROM FASTENER HOLE TO STRINGER EDGE.   REPAIRED IAW SRM 57-40-03-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
